# SDR 2008FA0000066

- Difficulty date: January 22, 2008
- Submitted: January 22, 2008
- Operation: General aviation
- Aircraft: N2095S
- Make and model: Cessna T206H
- Aircraft serial: T20608442
- Aircraft time: 452 hours
- Engine: Lyc O360E1A6D
- System (JASC): 3411 · Pitot/Static System
- Part: Fitting
- Condition: Failed
- Location: Static Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRIOR TO COMPLIANCE WITH FAR 91.411, A STATIC SYSTEM CHECK WAS CONDUCTED. UNDER TEST SYSTEM SHOWED APPROXIMATELY 100 FPM DESCENT RATE. INSPECTION REVEALED THE 90 DEGREE PLASTIC FITTINGS (ONE ON EACH SIDE OF THE FORWARD FUSELAGE) FOR STATIC SYSTEM PLUMBING WERE MADE OF MOLDED PLASTIC AND INCLUDED A TINY RIDGE (MOLD LINE) ALONG THE THREADED AREA. ADDITIONALLY MFG INSTALLED THE PART WITHOUT THE USE OF PIPE SEALING COMPOUND MAKING AT LEAST PARTIAL FAILURE INEVITABLE.
